Author Topic: Finally off Klonopin - Nausea and Dizzy  (Read 200 times)

[Buddie]

Finally off Klonopin - Nausea and Dizzy
« on: June 25, 2020, 04:03:55 pm »
I am really discouraged. I am of Klonopin for 2 month's now. I STILL wakeup every morning with nausea and dizziness. I am still on 700MG of Gabapentin that they put me on to get off this poison. I don't know if I am feeling like this BECAUSE I am STILL in withdrawal.  OR, if it is the Gabapentin which has a side effect making you dizzy.  Has anybody ever still felt dizzy with nausea after getting off of Klonopin two months later?  I cant figure out what the problem is. Please help as I have kids to raise and having a hard time functioning.  Thank You.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Finally off Klonopin - Nausea and Dizzy
« Reply #1 on: June 25, 2020, 04:26:30 pm »
Hi nomore,

You might want to check in with the folks on this support thread, but you're still awfully early in the recovery process so I'd put the blame on benzo's at this point.  http://www.benzobuddies.org/forum/index.php?topic=128947.0

It might also be a good idea for you to look at the Four Phases of Withdrawal to find out where you might be at the moment.  http://www.benzobuddies.org/forum/index.php?topic=156111.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Finally off Klonopin - Nausea and Dizzy
« Reply #2 on: June 25, 2020, 06:43:22 pm »
Hi [...],
when you got off Klonopin. How long did you have the dizziness and nausea symptoms? 

Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Finally off Klonopin - Nausea and Dizzy
« Reply #3 on: June 25, 2020, 08:20:16 pm »
Well, of course my situation is different than yours because I quit cold turkey, I didn't have much dizziness but I did have nausea that was present for many months.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Finally off Klonopin - Nausea and Dizzy
« Reply #4 on: June 25, 2020, 08:37:30 pm »
Dizziness, not nausea, was one of my worst symptoms after jumping from Ativan. I thought it would never go away. I felt as if it was something I was going to have to learn to live with. The dizziness lasted for close to a year before letting up. It was not constant. There was and ebb and flow to it. Some days were worse than others and mornings were worse than evenings. I am now 19 months off and have not experienced dizziness in many months. I dont really think about it anymore. I believe as you move forward you will see a gradual decrease in the nausea and dizziness. It doesn't last forever.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Finally off Klonopin - Nausea and Dizzy
« Reply #5 on: June 28, 2020, 01:07:32 am »
thank god you dont have chest pains its just depressive.. i'm sure your dizziness will go away in some months...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Finally off Klonopin - Nausea and Dizzy
« Reply #6 on: June 28, 2020, 02:24:53 am »
No more: i'm healing from ativan use..but I still get the dizziness off and on. Nausea was bad in month one, then revisited a couple weeks ago then left.
I'm currently in my fourth month, so I just have to accept things are going to come and go for a bit. I have no other meds going on.

Many of us can relate, so take heart you are not alone. Be kind to yourself and heal ;)


Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.